# SDR K11A2024080900276

- Difficulty date: June 10, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N337CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 25173
- Aircraft time: 56,289 hours, 40,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 56,289 hours, 40,277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION ON #2 VHF ANTENNA AROUND MOUNTING AREA JUST OUTSIDE OF SEALANT PERIMETER.
